# SDR EIAA970061

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 907
- Part time: 50,247 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - DURING C-6 INSPECTION, FOUND AFT CARGO DOOR AREA LOWER FUSELAGE SKIN DENTED UNDER DOOR THRESHOLD.  FABRICATED AND INSTALLED FINGER DOUBLER AND FILLER REPAIR AT FS 907 BETWEEN LONGERONS 28 AND 29 RIGHT PER SRM 53-04 FIG 38 AND SRM 51-30-2.  (M)
